# SDR K3HA980079

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Broken
- Location: Apu Fire Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

APU HAD STACK TORCHING.  TRIED TO DISCHARGE FIRE BOTTLE FROM WHEEL WELL.  BOTTLE DID NOT DISCHARGE.  TROUBLESHOT AND FOUND BROKEN WIRE AT CANNON PLUG TO FIRE BOTTLE REPAIRED WIRE CHECKED SYSTEM IAW 49-41-01.
